A universal hypercyclic representation

Eli Glasner*, Benjamin Weiss

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

For any countable group, and also for any locally compact second countable, compactly generated topological group, G, we show the existence of a "universal" hypercyclic (i.e. topologically transitive) representation on a Hilbert space, in the sense that it simultaneously models every possible ergodic probability measure preserving free action of G.

Original languageEnglish
Pages (from-to)3478-3491
Number of pages14
JournalJournal of Functional Analysis
Volume268
Issue number11
DOIs
StatePublished - 1 Jun 2015

Keywords

  • Compactly generated groups
  • Ergodic system
  • Frequently hypercyclic
  • Universal linear system

Fingerprint

Dive into the research topics of 'A universal hypercyclic representation'. Together they form a unique fingerprint.

Cite this